# SDR CALA2016123001199

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 52,328 hours, 22,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD FWD LEFT FAULT WHEN PERFORMING EMERGENCY LIGHTS TEST RESEATED BATTERY PACK AND RESEATED CONNECTOR ON POWER SUPPLY,RET ESATED SYSTEM AND CHECKS OKAY.
